# SDR DHL2006785010

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TO CAPTS HEADING GYRO FAILED THOE FOS HEADING FAILED WHEN SWITCHED TO BOTH ON COMP 2 UNABLE TO RESTORE HEADINGS. R&R NR 1 DG AND NR 1 INST AMP IAW MM 34-21-71 AND 34-21-0 OPS CK GOOD
